# SDR CA150730008

- Difficulty date: July 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT THE LOW OIL PRESSURE WARNING LIGHT CAME ON, OIL PRESSURE WENT DOWN TO 42 PSI. THE CREW ELECTED TO SHUT DOWN THE ENGINE AND DIVERTED THE FLIGHT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. TROUBLESHOOTING REVEALED AN OIL LEVEL BELOW THE MINIMUM AND SIGNIFICANT OIL STREAK ON THE COWL. AFTER INSPECTION THE HYDRAULIC PAD SEAL WAS FOUND LEAKING.
